# SDR USAA010562

- Difficulty date: May 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE ATTACH LUGS CORRODED 3 SQUARE INCHES, VERT FIN, AFT OUTBOARD LEFT AND AFT OUTBOARD RIGHT ATTACH POINTS.  CORROSION REMOVED AND LUGS REWORKED PER EA 69591 AND EO 5593G087.  (M)
